Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Singular and invariant matrices under the $ QR$ transformation


Author: Beresford Parlett
Journal: Math. Comp. 20 (1966), 611-615
MSC: Primary 65.35
MathSciNet review: 0213005
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. F. Francis, "The QR transformation," I, II, Comput. J., v. 4, 1960/1901, pp. 265-271, 332-345. MR 23 #B3143; MR 26 #744.
  • [2] F. R. Gantmacher, The Theory of Malrices, Vol. I, Chelsea, New York, 1959, p. 384. MR 21 #6372c.
  • [3] Beresford Parlett, The development and use of methods of LR type, SIAM Rev. 6 (1964), 275–295. MR 0172450
  • [4] J. H. Wilkinson, The algebraic eigenvalue problem, Clarendon Press, Oxford, 1965. MR 0184422

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0213005-9
Article copyright: © Copyright 1966 American Mathematical Society